AMS eContent Search Results
Matches for: msc=(54H05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 178 found      Go to page: 1 2 3 4 5 6

[61] Khalid Bouhjar, Jan J. Dijkstra and R. Daniel Mauldin. No $n$-point set is $\sigma$-compact. Proc. Amer. Math. Soc. 129 (2001) 621-622. MR 1800242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Gary Gruenhage and David Lutzer. Baire and Volterra spaces. Proc. Amer. Math. Soc. 128 (2000) 3115-3124. MR 1664398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Greg Hjorth. Looking ahead. Math. Surveys Monogr. 75 (1999) 177-179.
Book volume table of contents
View Article: PDF

[64] Greg Hjorth. GE groups. Math. Surveys Monogr. 75 (1999) 115-148.
Book volume table of contents
View Article: PDF

[65] Greg Hjorth. Turbulence. Math. Surveys Monogr. 75 (1999) 37-58.
Book volume table of contents
View Article: PDF

[66] Greg Hjorth. An outline. Math. Surveys Monogr. 75 (1999) 1-4.
Book volume table of contents
View Article: PDF

[67] Greg Hjorth. Definitions and technicalities. Math. Surveys Monogr. 75 (1999) 5-35.
Book volume table of contents
View Article: PDF

[68] Greg Hjorth. Infinite dimensional group representations. Math. Surveys Monogr. 75 (1999) 75-80.
Book volume table of contents
View Article: PDF

[69] Greg Hjorth. Beyond Borel. Math. Surveys Monogr. 75 (1999) 155-176.
Book volume table of contents
View Article: PDF

[70] Greg Hjorth. Classifying homeomorphisms. Math. Surveys Monogr. 75 (1999) 59-74.
Book volume table of contents
View Article: PDF

[71] Greg Hjorth. Classification and Orbit Equivalence Relations. Math. Surveys Monogr. 75 (1999) MR MR1725642.
Book volume table of contents   

[72] Greg Hjorth. A generalized Scott analysis. Math. Surveys Monogr. 75 (1999) 81-113.
Book volume table of contents   
View Article: PDF

[73] Greg Hjorth. The dark side. Math. Surveys Monogr. 75 (1999) 149-153.
Book volume table of contents   
View Article: PDF

[74] S. Mrówka. Small inductive dimension of completions of metric spaces. II. Proc. Amer. Math. Soc. 128 (2000) 1247-1256. MR 1641073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Stevo Todorcevic. Compact subsets of the first Baire class. J. Amer. Math. Soc. 12 (1999) 1179-1212. MR 1685782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Marek Balcerzak and Joanna Peredko. One-to-one Borel selection theorems. Proc. Amer. Math. Soc. 127 (1999) 2759-2766. MR 1487357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] John Isbell. Some structure of Borel locales. Proc. Amer. Math. Soc. 126 (1998) 2477-2479. MR 1459126.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Witold Marciszewski and Jan Pelant. Absolute Borel sets and function spaces. Trans. Amer. Math. Soc. 349 (1997) 3585-3596. MR 1401778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Alexander S. Kechris. On the concept of $\boldsymbol{Pi}_1^1$-completeness. Proc. Amer. Math. Soc. 125 (1997) 1811-1814. MR 1372034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] S. Mrówka. Small inductive dimension of completions of metric spaces. Proc. Amer. Math. Soc. 125 (1997) 1545-1554. MR 1423324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] D. H. Fremlin, R. A. Johnson and E. Wajch. Countable network weight and multiplication of Borel sets. Proc. Amer. Math. Soc. 124 (1996) 2897-2903. MR 1343692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Jörg Brendle. Nicely generated and chaotic ideals. Proc. Amer. Math. Soc. 124 (1996) 2533-2538. MR 1322913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Fons van Engelen. A non-homogeneous zero-dimensional $X$ such that $X \times X$ is a group. Proc. Amer. Math. Soc. 124 (1996) 2589-2598. MR 1346990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Bosko Zivaljevic. Hyperfinite transversal theory. II . Trans. Amer. Math. Soc. 348 (1996) 1921-1938. MR 1348159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] R. W. Hansell and Shiho Pan. Perfect images of \v Cech-analytic spaces . Proc. Amer. Math. Soc. 123 (1995) 293-298. MR 1216814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Stephen Watson. A compact Hausdorff space without $P$-points in which $G\sb \delta$-sets have interior . Proc. Amer. Math. Soc. 123 (1995) 2575-2577. MR 1301533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Marek Balcerzak and Dorota Rogowska. Solution of the Baire order problem of Mauldin . Proc. Amer. Math. Soc. 123 (1995) 3413-3416. MR 1283538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Dominique Lecomte. Uniformisations partielles et crit\`eres \`a la Hurewicz dans le plan . Trans. Amer. Math. Soc. 347 (1995) 4433-4460. MR 1316855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Boško Živaljević. $\Pi\sp 1\sb 1$ functions are almost internal . Trans. Amer. Math. Soc. 347 (1995) 2621-2632. MR 1277144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Carlos E. Uzcátegui A.. Smooth sets for a Borel equivalence relation . Trans. Amer. Math. Soc. 347 (1995) 2025-2039. MR 1303127.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 178 found      Go to page: 1 2 3 4 5 6